hrcak mascot   Srce   HID

Rad Hrvatske akademije znanosti i umjetnosti : Matematičke znanosti, No.532=21 Rujan 2017.

Izvorni znanstveni članak
https://doi.org/10.21857/ydkx2c3rp9

Shadow limit for parabolic-ODE systems through a cut-off argument

Anna Marciniak-Czochra ; Institute of Applied Mathematics, IWR and BIOQUANT, University of Heidelberg, Im Neuenheimer Feld 267, 69120 Heidelberg, Germany
Andro Mikelić   ORCID icon orcid.org/0000-0002-4752-8705 ; Univ Lyon, Université Claude Bernard Lyon 1, CNRS UMR 5208, Institut Camille Jordan, 43 blvd. du 11 novembre 1918, F-69622 Villeurbanne cedex, France

Puni tekst: engleski, pdf (222 KB) str. 99-116 preuzimanja: 66* citiraj
APA 6th Edition
Marciniak-Czochra, A. i Mikelić, A. (2017). Shadow limit for parabolic-ODE systems through a cut-off argument. Rad Hrvatske akademije znanosti i umjetnosti, (532=21), 99-116. https://doi.org/10.21857/ydkx2c3rp9
MLA 8th Edition
Marciniak-Czochra, Anna i Andro Mikelić. "Shadow limit for parabolic-ODE systems through a cut-off argument." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 532=21, 2017, str. 99-116. https://doi.org/10.21857/ydkx2c3rp9. Citirano 25.09.2018.
Chicago 17th Edition
Marciniak-Czochra, Anna i Andro Mikelić. "Shadow limit for parabolic-ODE systems through a cut-off argument." Rad Hrvatske akademije znanosti i umjetnosti , br. 532=21 (2017): 99-116. https://doi.org/10.21857/ydkx2c3rp9
Harvard
Marciniak-Czochra, A., i Mikelić, A. (2017). 'Shadow limit for parabolic-ODE systems through a cut-off argument', Rad Hrvatske akademije znanosti i umjetnosti, (532=21), str. 99-116. doi: https://doi.org/10.21857/ydkx2c3rp9
Vancouver
Marciniak-Czochra A, Mikelić A. Shadow limit for parabolic-ODE systems through a cut-off argument. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 13.09.2017. [pristupljeno 25.09.2018.];(532=21):99-116. doi: https://doi.org/10.21857/ydkx2c3rp9
IEEE
A. Marciniak-Czochra i A. Mikelić, "Shadow limit for parabolic-ODE systems through a cut-off argument", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 532=21, str. 99-116, rujan 2017. [Online]. doi: https://doi.org/10.21857/ydkx2c3rp9

Sažetak
We study a shadow limit (the infinite diffusion coefficient-limit) of a system of ODEs coupled with a diagonal system of semilinear heat equations in a bounded domain with homogeneous Neumann boundary conditions. The recent convergence proof by the energy approach from [19], developed for the case of a single PDE, is revisited and generalized to the case of the coupled system. Furthermore, we give a new convergence proof relying on the introduction of a well-prepared related cut-off system and on a construction of the barrier functions and comparison test functions, new in the literature. It leads to the L∞-estimates proportional to the inverse of the diffusion coefficient.

Ključne riječi
Shadow limit; reaction-diffusion equations; model reduction

Hrčak ID: 186433

URI
https://hrcak.srce.hr/186433

Posjeta: 100 *